# SDR AWXA200200338

- Difficulty date: April 13, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 60,702 hours, 48,509 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 6552811109
- Part serial: D00033
- Condition: Failed
- Location: E/E Bay
- Part time: 4,008 hours, 3,051 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER RETRACTION OF THE LANDING GEAR THE RT MLG WARNING LIGHT REMAINED ILLUM, ACFT RETURNED.  LIGHT EXTINGUISHED AFTER THROTTLES WERE ADVANCED AT THE BOTTOM OF DESCEND.  MX TROUBLESHOT AND REPLACED THE LANDING GEAR ACCESSORY UNIT, AND THE RT LANDING GEAR PROXIMITY SENSOR SWITCH, OPS TEST GOOD.  VENDOR BENCH TEST OF LANDING GEAR ACCESSORY UNIT CONFIRMED FAILURE WITH UNIT FAILING TEST FOR PROXIMITY SWITCH.  TEARDOWN FINDING FOUND PROXIMITY SWITCHES L3, L8, L13, AND L16 OUT OF CALIBRATION.  THE SWITCHES WERE CALIBRATED, AND TEARDOWN ALSO NOTED RESISTORS WERE REPLACED (NO PART NUMBERS).
